Alert archive / Indiana / Freeze Warnings in 2020
Freeze Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 14, 2020, 3:29 AM EDT for 39 counties in Indiana. It took effect at Apr 15, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2020, 3:29 AM EDT (07:29 UTC)
- In effect from
- Apr 15, 2020, 12:00 AM EDT
- Expired
- Apr 15, 2020, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
911 WWUS73 KIND 140729 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 329 AM EDT Tue Apr 14 2020 INZ021-028>031-035>049-051>057-141530- /O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/ /O.CON.KIND.FZ.W.0002.000000T0000Z-200414T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 329 AM EDT Tue Apr 14 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 30. For the second Freeze Warning, sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, north central and west central Indiana. * WHEN...For the first Freeze Warning, until 9 AM EDT this morning. For the second Freeze Warning, from midnight tonight to 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ060>065-067>072-141530- /O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/ Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 329 AM EDT Tue Apr 14 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...From midnight tonight to 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
4 follow-up statements
344 WWUS73 KIND 141952 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 352 PM EDT Tue Apr 14 2020 INZ021-028>031-035>049-051>057-060>065-067>072-150400- /O.CON.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 352 PM EDT Tue Apr 14 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * WHAT... Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, north central and west central Indiana. Coldest temperatures will be over northeast portions of central Indiana. * WHEN...Midnight tonight until 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
837 WWUS73 KIND 150134 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 934 PM EDT Tue Apr 14 2020 INZ021-028>031-035>049-051>057-060>065-067>072-150945- /O.CON.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 934 PM EDT Tue Apr 14 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
598 WWUS73 KIND 150757 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 357 AM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-151600- /O.NEW.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ /O.CON.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 357 AM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...all of central Indiana. * WHEN...For the first Freeze Warning, until 9 AM EDT this morning. For the second Freeze Warning, from midnight tonight to 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
168 WWUS73 KIND 151251 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 851 AM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-152100- /O.EXP.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/ /O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 851 AM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...All of central Indiana. * WHEN...From midnight tonight to 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:06 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 14, 3:06 AM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 306 AM EDT Tue Apr 14 2020 .UPDATE... The Long Term section has been updated below. && .SYNOPSIS... Issued at 338 PM EDT Mon Apr 13 2020 Multiple disturbances throughout the week will provide chances of precipitation Wednesday and Friday. Some snow showers are possible with both events in the northern portions of central Indiana, with the greatest chances for accumulation on Friday morning. Temperatures will warm this weekend with highs in the 60s. && .NEAR TERM /Rest of Tonight through Tuesday/... Issued at 1030 PM EDT Mon Apr 13 2020 Updated current conditions. Forecast still looks good for the near term. Previous discussion follows... Clouds continue to slowly break up and erode from the west this afternoon. This will continue through the remainder of the daylight hours. However, some upper clouds will stream in behind the lower ones. Winds continue to diminish as the pressure gradient relaxes. However, some gusts upstream are still around 40 mph north of I-70. Will remove the wind advisory south of I-70 for now. Remainder will still likely be canceled before 00Z. Question then turns to need for freeze warning tonight. MOS's lows in the 20s look way too cold given some mid and high clouds tonight. Meanwhile, NBM might be a little warm if clouds are thin enough. Went with a compromise, and decided to err on the side of caution. Will go with a Freeze Warning along and north of I-70 tonight, with lows of 30-32 or so. Believe that clouds will be thick enough south to prevent much in the way of frost. Everything will all come down to how thick the mid and high clouds end up being and their precise timing. For Tuesday, partly to mostly cloudy skies will continue with upper impulses riding along an upper trough. There won't be enough forcing though to mention any precipitation. NBM highs look reasonable given expected conditions. && .SHORT TERM /Tuesday Night through Thursday/... Issued at 338 PM EDT Mon Apr 13 2020 A broad trough in the upper levels across the Midwest will keep cool conditions through the short term. A cooler regime will cause overnight lows to be near to below freezing both Tuesday and Wednesday night, further impacting the start of the growing season. Ensemble derived temperatures for Tuesday night are all underneath the freezing mark, increasing the likelihood of a hard freeze. The potential for freezing temperatures Wednesday night is more uncertain due to an increase in cloud cover. A weak low-level disturbance will approach Indiana Wednesday morning. Limited moisture and unorganized lift will subdue precipitation expectations for Wednesday. Some scattered showers are possible with the occasional snow shower in areas below freezing Wednesday morning, and later after dusk. No snow accumulation is expected at this time. This disturbance will provide ample cloud cover Wednesday afternoon and night providing the uncertainty for Wednesday night lows. Winds could be gusty in northern portions of central Indiana both Tuesday night and Wednesday given a fairly robust upper-level jet, and an opportunity for mixing. Expect sustained winds out of the west near 15 mph, with peak gusts upwards of 30mph Tuesday afternoon. && .LONG TERM /Friday through Tuesday/... Issued at 306 AM EDT Tue Apr 14 2020 A couple of different disturbances moving through weakly cyclonic flow over the area will necessitate precipitation chances Friday into Friday night, and again Saturday night into Sunday evening. Most of this should fall as rain, but can't rule out a stray snowflake early Friday morning or late Friday night. Temperatures will likely moderate quite a bit during the long term as the upper level flow pattern flattens out and heights increase somewhat across the area. Temps may remain below normal for the time of year toward the end of the period, but only slightly. && .AVIATION /Discussion for 140600z TAF issuance/... Issued at 1243 AM EDT Tue Apr 14 2020 VFR through the period. Some mid level clouds will be in place through most of the period. Winds out of the northwest around 4 to 8 kts overnight will increase a few kts and develop some gusts around 20 kts or so Tuesday afternoon. Could also see cloud decks lower to around 6000 ft Tuesday afternoon. No visibility restrictions expected either. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM EDT this morning for INZ021-028>031- 035>049-051>057. && SYNOPSIS...Updike NEAR TERM...50/KH SHORT TERM...Updike LONG TERM...Nield AVIATION...CP
Hazardous weather outlook, Apr 13, 5:15 PM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 515 PM EDT Mon Apr 13 2020 INZ021-028>031-035>049-051>057-142115- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 515 PM EDT Mon Apr 13 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Temperatures at or below freezing Hazards: Temperatures at or below freezing could cause damage to crops and sensitive vegetation Discussion: As a result of a cold front moving through early this morning, temperatures across central Indiana are below normal, dipping down to near freezing tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Frost and freeze conditions are possible many nights through the week. Discussion: Cooler air is expected to settle in over central Indiana, potentially bringing multiple nights of frost and freeze conditions to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ060>065-067>072-142115- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin- Lawrence-Jackson-Jennings- Including the cities of Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 515 PM EDT Mon Apr 13 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Low temperatures tonight will get down to the mid 30s Hazards: No hazardous weather is expected at this time Timing: Wind gusts of 45 MPH possible through the day, but especially this morning. Discussion: As a result of a cold front moving through early this morning, temperatures across central Indiana are below normal, dipping down to the mid 30s tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Frost and freeze conditions are possible many nights through the week. Discussion: Cooler air is expected to settle in over central Indiana, potentially bringing multiple nights of frost and freeze conditions to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 13, 10:45 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND DMG 2 S DAYTON 40.34N 86.78W
04/13/2020 TIPPECANOE IN BROADCAST MEDIA
WLFI CHANNEL 18 METEOROLOGIST REPORTED
NON-THUNDERSTORM WINDS KNOCKED DOWN TREES ON
A GARAGE. ABOUT HALF THE GARAGE WAS
DESTROYED.
&&
MKNearby
Freeze Warnings in Indiana, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.